# SDR AALA20130528010

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 59,281 hours, 28,631 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WEATHER RADAR FAILED IN FLIGHT.  FLIGHT DIVERTED, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED WEATHER RADAR RECEIVER TRANSMITTER AND CONTROL PANEL.  SYS GROUND CHECK NORMAL OPERATION (CLOSED)
